Bulletin of the American Mathematical Society

Holomorphic curves in algebraic manifolds

Bernard Shiffman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 4 (1977), 553-568.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538893

Mathematical Reviews number (MathSciNet)
MR0440075

Zentralblatt MATH identifier
0437.32016

Subjects
Primary: 32–02 32H99: None of the above, but in this section 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22} 30A70
Secondary: 32H20

Citation

Shiffman, Bernard. Holomorphic curves in algebraic manifolds. Bull. Amer. Math. Soc. 83 (1977), no. 4, 553--568. https://projecteuclid.org/euclid.bams/1183538893


Export citation

References

  • 1. L. V. Ahlfors, Beiträge zur Theorie der meromorphen Funktionen, C. R. 7 Congr. Math. Scand., Oslo, 1929, pp. 84-88.
  • 2. L. V. Ahlfors, The theory of meromorphic curves, Acta Soc. Sci. Fenn. Nova Ser. A 3 (1941), no. 4, 1-31. MR 2, 357.
  • 3. E. Borel, Sur les zéros des fonctions entières, Acta Math. 20 (1897), 357-396.
  • 4. R. Brody, Compact manifolds and hyperbolicity (to appear).
  • 5. R. Brody and M. L. Green, A family of smooth hyperbolic hypersurfaces in P3 (to appear).
  • 6. J. Carlson and P. A. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (2) 95 (1972), 557-584. MR 47 # 497.
  • 7. H. Cartan, Sur les zéros des combinaisons linéaires de p fonctions holomorphes données Mathematica (Cluj) 7 (1933), 5-31.
  • 8. S. S. Chern, Holomorphic curves in the plane, Differential geometry (in honor of Kentaro Yano), Kinokuniya Book-Store Co., Tokyo, 1972, pp. 73-94. MR 48 #2941.
  • 9. M. Cornalba and B. Shiffman, A counterexample to the "Transcendental Bézout problem", Ann. of Math. (2) 96 (1972), 402-406. MR 47 #499.
  • 10. M. Cowen and P. A. Griffiths, Holomorphic curves and metrics of negative curvature, J. Analyse Math. (to appear).
  • 11. M. L. Green, Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc. 169 (1972), 89-103. MR 46 #7547.
  • 12. M. L. Green, On the functional equation f2 = $f\sp{2}=e\sp{2\phi\sb{1}}+e\sp{2\phi\sb{2}}+e\sp{2\phi\sb{3}} $ and a new Picard theorem, Trans. Amer. Math. Soc. 195 (1974), 223-230. MR 50 #610.
  • 13. M. L. Green, Some examples and counter-examples in value distribution theory for several variables, Compositio Math. 39 (1975), 317-322. MR 51 #10698.
  • 14. M. L. Green, Some Picard theorems for holomorphic maps to algebraic varieties, Amer. J. Math. 97 (1975), 43-75. MR 51 #3544.
  • 15. P. A. Griffiths, Holomorphic mappings: Survey of some results and discussion of open problems, Bull. Amer. Math. Soc. 78 (1972), 374-382. MR 45 #3786.
  • 16. P. A. Griffiths and J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math. 130 (1973), 145-220.
  • 17. S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Dekker, New York, 1970. MR 43 #3503.
  • 18. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions meromorphes, Gauthiers-Villars, Paris, 1929.
  • 19. R. Nevanlinna, Analytic functions, Springer-Verlag, Berlin, 1970. MR 43 #5003.
  • 20. B. Shiffman, Applications of geometric measure theory to value distribution theory for meromorphic maps, Value-distribution theory, Part A, Dekker, New York, 1974, pp. 63-95. MR 51 #13295.
  • 21. B. Shiffman, Nevanlinna defect relations for singular divisors, Invent. Math. 31 (1975), 155-182.
  • 22. T. Shimizu, On the theory of meromorphic functions, Japan. J. Math. 6 (1929), 119-171.
  • 23. W. Stoll, Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen. I, II, Acta Math. 90 (1953), 1-115; ibid. 92 (1954), 55-169. MR 17, 893, 894..
  • 24. N. Toda, On the functional equation $\sum \spp\sb{i=0}\,a\sbif\sbi\sp{n\sb{}i}=1$, Tôhoku Math. J. 23 (1971), 289-299. MR 45 #551.
  • 25. A. Vitter, The lemma of the logarithmic derivative in several complex variables, Duke Math. J. (to appear).
  • 26. H. Yamaguchi, Defect relations of holomorphic curves in complex projective space, 1972 (unpublished manuscript).
  • 27. P. A. Griffiths, Entire holomorphic mappings in one and several complex variables, Ann. of Math. Studies, no. 85, Princeton Univ. Press, Princeton, N. J., 1976.
  • 28. T. Ochiai, On holomorphic curves in algebraic varieties with ample irregularity (to appear).
  • 29. W. Stoll, Aspects of value distribution theory in several complex variables, Bull. Amer. Math. Soc. 83 (1977), 166-183.